MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 11MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950110
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cage had backed out post operatively.This was noticed by the surgeon on an x-ray.Patient is asymptomatic, no revision is scheduled.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence and received x-ray images review.The supplemental fixation system looked intact.The device was not returned, as it remained implanted in the patient.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The root cause of the reported event cannot be conclusively determined because of insufficient information received.
 
Event or Problem Description

Brand Name
11MM X 0DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7551302
Report Number3004024955-2018-00030
Device Sequence Number11120960
Product Code MAX
UDI-Device Identifier07613327117370
UDI-Public(01)07613327117370
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48950110
Device Catalogue Number48950110
Device Lot NumberA9AE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR